# SDR EIA2000025

- Difficulty date: June 11, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Activated
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING FLIGHT, THE AFT CARGO FIRE WARNING ILLUMINATED.  THE CREW ACTIVATED THE FIRE EXTINGUISHER BOTTLES.  AFTER LANDING, NO EVIDENCE OF FIRE WAS FOUND DURING INSPECTION OF THE CARGO COMPARTMENT.  (M)
